Pain With Birth Control

Patient : I took birth control for the first time today following my doctor's instructions to start the first Sunday after my period. He put me on it to help reduce the chance of my endometriosis coming back after he removed some last fall. For the past several hours I've been experiencing intense pain, almost like menstrual cramps, but my period stopped several days ago. My lower back has been hurting as well and it's so painful that it's making me nauseous. I took some high dose Ibuprofen earlier (800mg) and it didn't really help. Not sure what to do, I can't call my doctor as it's Sunday.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews